# SDR DALA2023091807636

- Difficulty date: September 17, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N832DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31943
- Aircraft time: 27,947 hours, 10,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4428703) DURING SVC CK FOUND E LTS OUT AT L1 & R2 DOORS. REPLACED BATT PACKS M1675 & M1672 PER B737 AMM 33-51. INSTALL TEST PASSED.
